Applied Mathematics

Vol.4 No.1(2013), Paper ID 27224, 11 pages

DOI:10.4236/am.2013.41022

 

Optimal System of Subalgebras for the Reduction of the Navier-Stokes Equations

 

Sopita Khamrod

 

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok, Thailand&Centre of Excellence in Mathematics, CHE, Bangkok, Thailand

 

Copyright © 2013 Sopita Khamrod et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Khamrod, "Optimal System of Subalgebras for the Reduction of the Navier-Stokes Equations," Applied Mathematics, Vol. 4 No. 1, 2013, pp. 124-134. doi: 10.4236/am.2013.41022.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.